MathSciNet Relay Station
MathSciNet bibliographic data
MR1694280 (2001d:58030) 58J45 (33C52 35L25)
Berest, Yuri The problem of lacunas and analysis on root systems. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3743–3776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement